Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Northern Indiana

June 21, 2006Berrien County, Michigan; LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2006, 6:29 PM EDT for Berrien County, Michigan; LaPorte County, Indiana. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2006, 6:29 PM EDT (22:29 UTC)
Expired
Jun 21, 2006, 7:30 PM EDT
In force
61 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties LaPorte County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:38 PM EDTTSTM WND GST 78Michigan City, IN
Jun 21, 6:40 PM EDTTSTM WND DMGMichigan City, INNUMEROUS TREES AND POWER LINES DOWN FROM MICHIGAN CITY TO LONG BEACH.
Jun 21, 6:40 PM EDTTSTM WND GST 80Michigan City, IN
Jun 21, 7:13 PM EDTTSTM WND DMG2 Sw Michigan City, INNUMEROUS TREES AND LARGE LIMBS DOWN WITH SOME ROADS CLOSED.
Jun 21, 7:14 PM EDTHAIL 0.59 E La Porte, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:06 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2000 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 212230
SVRIWX
INC091-MIC021-212330-
/O.NEW.KIWX.SV.W.0113.060621T2229Z-060621T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LA PORTE COUNTY IN NORTHWEST INDIANA
  SOUTHERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 730 PM EDT(630 PM CDT)

* AT 628 PM EDT(528 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES NORTHWEST OF LONG BEACH TO 17 MILES SOUTHWEST OF MICHIGAN
  CITY...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF IN
  MICHIGAN CITY TO PORTAGE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  LONG BEACH...
  TRAIL CREEK...MICHIGAN CITY...
  SHOREWOOD-TOWER HILLS...
  BRIDGMAN...LA PORTE...
  BERRIEN SPRINGS...
  BUCHANAN...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHERN INDIANA AND
SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4188 8692 4154 8695 4153 8648 4177 8649
      4177 8623 4206 8623

$$
1 follow-up statement
000 
WWUS53 KIWX 212253
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT WED JUN 21 2006

INC091-MIC021-212330-
/O.CON.KIWX.SV.W.0113.000000T0000Z-060621T2330Z/
LA PORTE IN-BERRIEN MI-
652 PM EDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
EDT(630 PM CDT) FOR SOUTHERN BERRIEN AND NORTHERN LA PORTE
COUNTIES...

AT 648 PM EDT(548 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
THREE OAKS TO 4 MILES NORTH OF IN LA PORTE...OR ALONG A LINE
EXTENDING FROM 13 MILES WEST OF BUCHANAN TO 4 MILES NORTH OF IN LA 
PORTE...AND MOVING EAST AT 40 MPH. THE MICHIGAN CITY COAST GUARD 
STATION REPORTED A WIND GUST TO 78 MPH AT 538 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGMAN...GALIEN...BARODA...BERRIEN SPRINGS...EAU CLAIRE AND NILES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHERN INDIANA AND
SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4188 8692 4154 8695 4153 8648 4177 8649
      4177 8623 4206 8623

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:55 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 21, 2:55 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EDT WED JUN 21 2006

...ACTIVE SEVERE WEATHER EVENING W/OUTBREAK OF SVR STORMS EXPECTED...

.SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT...AN EXTREMELY UNSTABLE AIRMASS WAS
IN PLACE THIS AFTERNOON...JUST UPSTREAM OF THE FORECAST AREA. THE
AIRMASS OVER NORTHERN INDIANA AND SURROUNDING AREAS HAS RECOVERED
QUITE WELL FROM EARLIER CONVECTION. TEMPERATURES AT 18Z WERE NEAR 90
JUST UPSTREAM AND DEW POINTS 70 TO 75. MODIFIED RUC SOUNDING YIELDED
CAPE OF OVER 5200 J/KG...AND 17Z LAPS CAPE NOT FAR BEHIND AT
4000-4500. HOWEVER...GIVEN EARLIER CANOPY OF MID TO UPPER LEVEL
CLOUDS AND EARLIER CONVECTION...EXPECT INITIATION TIME TO BE
SOMEWHAT LATER THAN EARLIER EXPECTED. ACARS SOUNDING FROM BMI
INDICATED A SMALL CAP JUST BELOW 800 MB...ALSO SUGGESTING A LATER
INITIATION TIME. THE 18Z ILX SOUNDING ALSO INDICATED A CAP. A WELL
DEFINED VORT MAX ON WATER VAPOR SATELLITE WAS NEAR DSM AT 18Z...AND
SHOULD REACH NW INDIANA/FAR SW LOWER MICHIGAN BY 04Z/MIDNIGHT EDT.
EXPECT CONVECTION TO INTENSIFY ALONG AND AHEAD OF THIS SYSTEM.
ONGOING FORECAST FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS
AND A POSSIBLE TORNADO APPEARS ON TRACK. THE POTENTIAL FOR SEVERE
WEATHER WILL EXIST THURSDAY WITH THE FRONT/OUTFLOW BOUNDARIES IN THE
AREA. ONCE AGAIN...BY AFTERNOON...DAYTIME HEATING WILL CAUSE THE
AIRMASS TO BECOME EXTREMELY UNSTABLE. HOWEVER...WITH A LIGHTER WIND
FIELD...POTENTIAL FOR LOCAL FLOODING EXISTS WITH SLOWER MOVING
STORMS WELL INTO THURSDAY NIGHT.

&&

.LONG TERM...
FRIDAY THROUGH WEDNESDAY...HAVE KEPT THIS PERIOD DRY WITH
TEMPERATURES A LITTLE BELOW NORMAL. STILL COULD BE SOME LINGERING
CONVECTION FRIDAY MORNING...BUT KEPT FRIDAY DRY THIS PACKAGE AS NCEP
MODELS SHOWING MIXED SOLUTIONS. MAIN FEATURE THIS PERIOD IS THE
UPPER LEVEL RIDGE THAT BECOMES ESTABLISHED OVER THE SW CONUS. THE
GFS AND ECMWF HAS SHOWN VARIOUS SOLUTIONS WITH THE STRENGTH AND
PROGRESSION OF THE DOWNSTREAM TROF OVER THE GREAT LAKES. THE 12Z GFS
WAS SHOWING A MUCH DIFFERENT PATTERN OVER SOUTHERN CANADA...WITH THE
TROF AXIS SHIFTED WEST A GREAT DISTANCE FROM THE 00Z RUN. THE
CANADIAN ENSEMBLES WERE 180 DEGREES OUT OF PHASE BETWEEN THE GFS.
HOWEVER...THE GFS AND CANADIAN ENSEMBLE ANALOGS SHOWED A PATTERN
CLOSE TO CLIMATOLOGY...SO WITH ALL CONSIDERED...KEPT THE FORECAST
DRY WITH TEMPERATURES A LITTLE BELOW NORMAL. THIS WEEKEND SHOULD BE
NOTICEABLY LESS HUMID AS COOL AND DRY AIR SPREADS INTO THE REGION.

&&

.AVIATION...
LATEST SFC ANALYSIS SHOWS COLD FRONT EXTENDING FROM CENTRAL MN DOWN
THROUGH IA AND BACK INTO NE/KS WHILE A WARM FRONT HAS PUSHED UP
NORTH OF BOTH SBN AND FWA. MAIN FEATURE TO KEY ON EXPECTED TO BE MID
LEVEL DISTURBANCE AS LATEST WATER VAPOR IMAGERY ALONG WITH RUC
ANALYSIS SHOWS VORT MAX OVER EASTERN IA WITH SPEED MAX MOVING UP
INTO NORTHERN IL. EXPECT THIS TO INTERACT WITH SEVERAL CONVECTIVE
BOUNDARIES LAID OUT OVER THE REGION...ALONG WITH A VERY UNSTABLE
AIRMASS...TO TRIGGER TSRA DEVELOPMENT LATE THIS AFTERNOON INTO THE
EVENING HOURS AND IMPACT BOTH TAF SITES. WILL INTRODUCE AS VCTS LATE
THIS AFTERNOON BEFORE BRINGING PREVAILING -SHRA TO BOTH SITES...BUT
STILL LEAVING CIGS VFR. EXACT TIMING STILL IN QUESTION BUT WILL
BRING IN A 1 HR TEMPO GROUP FOR TSRA TO INDICATE TREND EXPECTED.
CANNOT RULE OUT ADDL MCS CONVECTION LATER TONIGHT BUT WILL WAIT FOR
THIS TO UNFOLD AND LEAVE OUT OF TAFS FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

AVIATION...LOGSDON
SHORT TERM/LONG TERM....SKIPPER
Hazardous weather outlook, Jun 21, 10:39 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EDT WED JUN 21 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-221445-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
939 AM CDT WED JUN 21 2006 /1039 AM EDT WED JUN 21 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...REST OF TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
CONCERNS WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. THERE IS A
SLIGHT RISK FOR THESE STORMS TO BECOME SEVERE. DAMAGING WIND AND
LARGE HAIL ARE THE PRIMARY CONCERNS. THERE IS ALSO THE POTENTIAL
FOR LOCALIZED FLOODING FROM THE STRONGER STORMS THURSDAY AND
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE AFTERNOON INTO
TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-221445-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1039 AM EDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH
THESE STORMS. WIND AND WAVES WILL BE HIGHER IN AND NEAR
THUNDERSTORMS. THERE IS ALSO AN INCREASED RISK OF RIP CURRENTS
TODAY WITH THE MOVEMENT OF SQUALL LINES ACROSS LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THERE IS A SLIGHT RISK THAT THESE STORMS COULD BECOME SEVERE. WIND
AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS. THERE IS AN
INCREASED RISK OF RIP CURRENTS ON THURSDAY WITH THE MOVEMENT OF SQUALL
LINES ACROSS LAKE MICHIGAN.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 21, 5:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT WED JUN 21 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 W HUNTINGTON          40.88N  85.54W
06/21/2006  M0.75 INCH       HUNTINGTON         IN   AMATEUR RADIO
Local storm report, Jun 21, 5:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             CENTREVILLE             41.92N 85.53W
06/21/2006  M1.00 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

&&

ASTEVENS
Local storm report, Jun 21, 5:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             1 N GOSHEN              41.59N 85.84W
06/21/2006  E0.50 INCH       ELKHART            IN   TRAINED SPOTTER

&&

ASTEVENS
Local storm report, Jun 21, 6:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 S HUNTINGTON          40.82N 85.51W
06/21/2006  M0.25 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

ASTEVENS
Local storm report, Jun 21, 6:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             4 N COLDWATER           42.00N 85.00W
06/21/2006  E0.25 INCH       BRANCH             MI   AMATEUR RADIO

            ESTIMATED 40 MPH WINDS

&&

ASTEVENS
Local storm report, Jun 21, 6:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT WED JUN 21 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 NE STURGIS            41.82N  85.39W
06/21/2006  M0.88 INCH       ST. JOSEPH         MI   AMATEUR RADIO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:33 PM EDTSevere Thunderstorm WarningIWXSaint Joseph57 min
Jun 21, 4:57 PM EDTSevere Thunderstorm WarningIWXHillsdale63 min
Jun 21, 5:05 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph55 min
Jun 21, 5:10 PM EDTTornado WarningIWXHillsdale65 min
Jun 21, 5:15 PM EDTSevere Thunderstorm WarningIWXBranch60 min
Jun 21, 5:28 PM EDTSevere Thunderstorm WarningIWXSaint Joseph62 min
Jun 21, 6:10 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale65 min
Jun 21, 2:00 AM EDTSevere Thunderstorm WarningIWXHuntington, Wabash33 min
Jun 21, 3:33 AM EDTSevere Thunderstorm WarningIWXGrant57 min
Jun 21, 5:15 PM EDTSevere Thunderstorm WarningIWXMarshall, Saint Joseph30 min
Jun 21, 5:34 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash56 min
Jun 21, 5:38 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko31 min
Jun 21, 6:13 PM EDTSpecial Marine WarningIWX62 min
Jun 21, 6:18 PM EDTSevere Thunderstorm WarningIWXAdams, Wells57 min
Jun 21, 6:37 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben38 min
Jun 21, 7:00 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph60 min
Jun 21, 7:14 PM EDTSevere Thunderstorm WarningIWXElkhart61 min
Jun 21, 7:23 PM EDTSevere Thunderstorm WarningIWXLaGrange67 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.